# SDR BSAASDR0623

- Difficulty date: December 6, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N132YV
- Make and model: Beech 1900D
- Aircraft serial: UE132
- Aircraft time: 23,144 hours, 32,154 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch Actuator
- Part number: JV20
- Condition: Worn
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL180 THE CARGO DOOR WARNING LIGHT CAME ON.  CREW FOLLOWED EMERGENCY CHECKLIST PROCEDURES AND STARTED DESCENT.  THE LIGHT WENT OUT AT 500 FT AGL.  CREW LANDED WITH NO FURTHER INCIDENT.  THE DOOR WARNING SWITCH ACTUATOR FOR THE LOCK WAS FOUND SLIGHTLY WORN AND HAD CAUSED THE SWITCH TO GO OUT OF ADJUSTMENT.
